# SDR 95ZZZX3339

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PD
- Make and model: Bell 206B
- Aircraft serial: 4319
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Dual Tachometer
- Part number: 206075681115
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACHOMETER'S NEEDLES JUMPING.
